# SDR SWI2025F00369

- Difficulty date: November 22, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DD7A INTERCOSTAL CORRODED. CAMP 29200974.      (C-CHECK RO 3/14/2025)    REMOVED AND INSTALLED PASSENGER DOOR DD7A INTERCOSTAL, REF. DRW 601R31702, REV. N, CRJ-700, SRM 51-42-06-001-001-A01 AND CRJ-700, SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DEDETAILS. LEAK CHECK GOOD.
